# SDR 97ZZZX1719

- Difficulty date: April 4, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N405MC
- Make and model: Piper PA-23-250
- Aircraft serial: 277405314
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Drag Link
- Part number: 1742003
- Condition: Cracked
- Location: Mlg Fitting
- Part time: 4,122 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN ANNUAL INSPECTION, CRACKS WERE FOUND ON THE MLG DRAG LINK FITTING SUPPORT TUBE ASSEMBLIES LOCATED ON THE RT INBD P/N 17420-01, RT OTBD, P/N 17420-02, AND LT OTBD P/N 17420-03 AFT MOUNTING BOLT HOLES.  TWO TUBE ASSEMBLIES REQUIRED REPLACEMENT AND ONE WAS REPAIRABLE.  SUBMITTER SPECULATED THAT THE AFT MOUNTING BOLTS WERE NOT CHECKED FOR TORQUE DURING INSPECTIONS.
